# SDR 20000807SH011

- Difficulty date: June 23, 2000
- Submitted: August 7, 2000
- Operation: General aviation
- Aircraft: N627AL
- Make and model: Bell 407
- Aircraft serial: 53284
- Aircraft time: 2,455 hours
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Disc Pack
- Part number: 407340340101
- Part serial: RNFS1953
- Condition: Cracked
- Location: Tail Rotor
- Part time: 87 hours
- Component: T/R Driveshaft
- Component part number: 107040302103
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 25-HOUR AD INSPECTION, DSIC PACK CRACKED IN TWO PLACES ACROSS THE SPAN OF THE FORWARD SEGMENT.  (X)
